Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Homotopy in homeomorphism spaces, $TOP$ and $PL$


Author: Mary-Elizabeth Hamstrom
Journal: Bull. Amer. Math. Soc. 80 (1974), 207-230
MSC (1970): Primary 58D10, 57A35, 57C35; Secondary 57C55, 57E05, 55E99
MathSciNet review: 0334262
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 58D10, 57A35, 57C35, 57C55, 57E05, 55E99

Retrieve articles in all journals with MSC (1970): 58D10, 57A35, 57C35, 57C55, 57E05, 55E99


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1974-13433-6